Lyrica side affects !!

Discussion in 'Fibromyalgia Main Forum' started by chp1298, Oct 14, 2005.

  1. chp1298

    chp1298 New Member

    I have been on Lyrica for a week. I am experiencing very dry mouth which is listed as a side affect but I am also experiencing a ver very sore mouth and gums and my tongue feels like it has been burned on a hot drink and ti is yellow. I bought some mouthwash for oral irritations but I hope it passes soon. The drug is great but my mouth is one moe thing on me to have to hurt all the time.
  2. lauralea443

    lauralea443 New Member

    maybe the side effects will pass


    Blessings
    Laura
  3. spasco

    spasco New Member

    You should call your pharmacist or dr immediately. Find out if that is a side effect and if it is a potentially dangerous one. So far I've had no side effects, but everyone tolerates drugs differently.

    God bless! Stephanie